Theo Raedschelders



RESEARCH INTERESTS

My research is in noncommutative algebraic geometry and related topics in deformation theory, homological algebra and representation theory. More specifically, I like to think about Hochschild-type invariants for enhanced triangulated categories, and am also particularly interested in smoothness and properness for such categories, in relation to the existence of geometric realizations. As a byproduct, I also study Fourier-Mukai transforms and their deformations (often associated to moduli spaces of some kind, such as Hilbert schemes), and am doing a lot of explicit computations involving noncommutative motives, Koszul duality and representations of finite dimensional algebras.
PUBLICATIONS & PREPRINTS

  1. Derived categories of flips and cubic hypersurfaces
    with Pieter Belmans and Lie Fu
    arXiv
  2. Proper connective differential graded algebras and their geometric realizations
    with Greg Stevenson
    arXiv
  3. New examples of non-Fourier-Mukai functors
    with Alice Rizzardo and Michel Van den Bergh
    arXiv
  4. Hochschild cohomology and deformations of  \(\mathbb{P}\)-functors
    with Ciaran Meachan
    arXiv
  5. On solvability of the first Hochschild cohomology of a finite-dimensional algebra
    with Florian Eisele
    to appear in Transactions of the American Mathematical Society (2019)
    arXiv
  6. The Frobenius morphism in invariant theory II
    with Špela Špenko and Michel Van den Bergh
    arXiv
  7. Hilbert squares: derived categories and deformations
    with Pieter Belmans and Lie Fu
    Selecta Mathematica New Series 25, no. 3, 25:37 (2019)
    Journal | arXiv
  8. The Tannaka-Krein formalism and (re)presentations of universal quantum groups
    with Michel Van den Bergh
    Chapter in: Quantum Groups and Noncommutative Geometry , by Yuri I. Manin, Second Edition, CRM Short Courses, Springer (2018)
    Book | arXiv
  9. The Frobenius morphism in invariant theory
    with Špela Špenko and Michel Van den Bergh
    Advances in Mathematics 348, 183-254 (2019)
    Journal | arXiv
  10. Non-split Severi-Brauer varieties do not admit full exceptional collections
    not intended for publication (2016)
    arXiv
  11. Derived categories of noncommutative quadrics and Hilbert squares
    with Pieter Belmans
    published online ahead of print in International Mathematics Research Notices (2018)
    Journal | arXiv
  12. A reduction theorem for tau-rigid modules
    with Florian Eisele and Geoffrey Janssens
    Mathematische Zeitschrift 290 (3-4), 1377-1413 (2018)
    Journal | arXiv
  13. The representation theory of noncommutative  \(\mathcal{O}(\mathrm{GL}_2)\)
    with Michel Van den Bergh
    Journal of Noncommutative Geometry 11 (3), 845-886 (2017)
    Journal | arXiv
  14. The Manin Hopf algebra of a Koszul Artin-Schelter regular algebra is quasi-hereditary
    with Michel Van den Bergh
    Advances in Mathematics 305, 601-660 (2017)
    Journal | arXiv
  15. Embeddings of algebras in derived categories of surfaces
    with Pieter Belmans
    Proceedings of the American Mathematical Society 145 (7), 2757-2770 (2017)
    Journal | arXiv

  16. My arXiv profile is here, my Google Scholar profile is here, and my ORCID is here.